# SDR SWAA2025112438406

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 24,744 hours, 12,822 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE PARTIALLY FELL OUT OF COVER<[01] REPOSITIONED SLIDE IN COVER REF AMM 25-66-01 AND MT 725-61-06 REM/INST
